# SDR CA120813024

- Difficulty date: August 5, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Condition: Overheated
- Location: Cabin Light
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) STRONG BURNING ODOR NOTICED IN FRONT SECTION OF PAX CABIN.  FOUND A BAD BALLAST AT STORAGE BIN 4AB.  R & R BALLAST.
